# SDR DLM88021046

- Difficulty date: September 7, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 39,424 hours, 32,513 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS15308K0254
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

APPROCH FLT.615 AT 1329 - RT SYS HYD FLUID LOSS,  HYD RETURN LINE WORN THRU RT SIDE AFT ACCESSORY BAY. FLEX LINE PN 299201301 REPLACED.  REPLACED RT ENGINE DRIVEN HYD PUMP. REPLACED HYD FILTERS, WASHED APU INLET.  REPLACED COALESCER BAGS & PERFORMED PNEUMATIC SYS DUCT BURNOUT-
